Hi. I was diagnosed back in 2003 with PCOS. All of my symptoms are under control EXCEPT excessive hair growth on my face (I have peachfuzz + black hair on my face) It is getting worse by the day. I am to the point of having to shave. I am a woman. this is not supposed to happen. I also have hair thinning, and my hair is regressing. I am beyond frustrated. I am so embarresed by this point I don't even want to go out in the daytime because It is more obvious in the sun. Anyways, I have done alot of research and still can't figure out which medicine would be best.
What is best for hair growth. I have tried BC and it didn't work. I tried about 5 different ones. PLEASE HELP ME.
Metformin, Spiro. , others, what is best. Or should I jsut buy a wig and have lazer treatment?
I also have PCOS and get little hairs on my chin and yes it is embrassing when my boyfriend rubs them and be like what is this? I'm not to the shaving point yet I just pluck mines. I hear metformin helps people with PCOS as well you might want to try that. Do waxing make is worse? I was thinking about doing waxing or saving up to get laser hair removal.
I was finally diagonsed with PCOS about 2 months ago. I have been on Metformin for 2 months and Sipro for about 3 weeks. The day before yesterday I noticed that the hair on my chin is clear/blonde, its still there, but its not black like usually. I am not sure which medicine helped, or maybe it was a combination, I'm just glad its helping..maybe you should talk with your doctor about it, he/she may recommend a totally different med or combo of meds. depending on whats right for you
Hi, thanks for your advice. I have not tried waxing. It would be too embarrassing to go to a salon and say wax my face please. The at home kits don't work, I have tried those. I want laser if I can't find pills that work.
I agree with you about the laser because if mind progress as I get older I want to do that. Sometimes I think your insurance will pay for it if having those hairs on your face is causing you to be depressed. Basically they will not pay for it if it's just because you want it but if it's causing depression I think they will.
I never thought about the insurance aspect. I will check into that. Thanks.
So, I live in Mexico, and many of the women here obviously have dark hair, and alot have hair on their faces, today, my friend says she uses Nair. Nair never worked for leg hair, but never thought for the face. So that is an option.
I think Nair will probably break your face out (will I know with me because I have sensitive skin). Your face is a lot more sensitive than your legs. Just be careful with what you put on your face. Make sure you will not end up with any type of chemical burn. Talk to your doctor about different things. I don't want you testing on different things and making your face worse ya kno.
Shaving and plucking trigger infections and scarring so don't do that.I learnt the hard way and wish I had known better..
Electrolysis will permanently remove the excess hair and give a good result in expert hands.You can also consider laser hair removal.Those are the best two options.
In addition to that,you may need hormonal treatments but read and be informed and get a good doctor who is experienced in PCOS.
With the hair loss,you should research hair transplants (follicular unit hair transplantation) as many medications may not help if it is hormonal or even genetic.(Do any women in your family have hair loss?)
These are complex problems but the psychological effect can be very negative to us as women.So you have to do the best you can for yourself and don't allow anyone to tell you how to feel about it.
I have the same thing hair thin and then the "peach fuzz" the thing that i find works dreams is bleaching it..... you can by a self bleacher at your local walmart for $5 it always works for me, it takes the colour out and makes the hair really soft.........As for the hair loss I have yet to find a solution.. i attend a highschool which has very critical people there so i have resulted to wearing my hair curly and i have to pin it to cover the bald spot we arent allowed to wear hats or i would do that very day!
I will definitely try the bleaching. My doctor put me on Progesterone Cream. 60 ml. It has slowed down the hair growth significantly. Some, like on my stomach, doesn't even come up any more. I still have the other problems, so bleach sounds good.
I tried Metformin for only 1 and a half days and it almost put me in the hospital. It lowered my Blood pressure too much.
As for my bald spot, and thinning hair, the progesterone seems to of helped that too.
I was also put on N-Acetyl cysteine (over the counter) you can find it in a health food store. You take one a day. It helps with the insulin resistance and hair growth and thinning.
Im just going threw the process ....i found out in the summer that it was pcos and it explains alot of the health issues which i have and good to know i will keep this in mind when they are prescribing me medication
I am a 25 year old woman and I grow DARK COURSE HAIR on my sideburns ,mustache ,chin neck, shoulders ,whole chest, nipples, stomach ,back ,butt, thighs, legs ,hands ,and toes PLEASE HELP!!!!! DEPPRESSION !!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.